# SDR 98FDEA00122

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Retract Mech
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE WOULD NOT COME UP.  APPROPRIATE CHECK LISTS FOLLOWED WITH NEGATIVE RESULTS.  LOG BOOK ENTRY REQUIRED.  *S/D*  REPAIRED SPLICE ON WIRE W526-206-22B PER FED-EX WPM 20-30-12.  FUNCTIONAL CHECKED GOOD PER FED-EX M/M 32-31-11.
